# SDR ABXA030176

- Difficulty date: April 29, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 71,052 hours, 82,839 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: 591214130
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT VERTICAL STAB TO FUSELAGE ATTACH ANGLE WAS CRACKED.  REPAIRED ANGLE IAW DC-9 SRM 53-05.
